Volume 38, Number 1
Previous Issue Next Issue

Hongliang Lu & David G. L. Wang


Ann. Appl. Math., 38 (2022), pp. 1-24.

Preview Full PDF 1532 21314 Abstract

Shih Yu Chang & Yimin Wei


Ann. Appl. Math., 38 (2022), pp. 25-61.

Preview Full PDF 1413 19451 Abstract

Jian-Feng Cai, Meng Huang, Dong Li & Yang Wang


Ann. Appl. Math., 38 (2022), pp. 62-114.

Preview Full PDF 1486 21821 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard